# SDR AWXA200400653

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 21,843 hours, 8,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 26 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE FOR THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
